# SDR USAA2011110900006

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 60,098 hours, 40,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER AT SEAT ROW 11ABC FELL OFF.  MAINTENANCE RE-INSTALLED EMERGENCY EXIT LENS COVER AT SEAT ROW 11ABC.
